Men's Health Community
excessive masterbation(masturbation) (porn) and low testosterone and sl...
About This Community:

This patient support community is for discussions relating to men's health, cancer, circumcision, erectile dysfunction (ED), hair loss, impotence, infertility, parenting, penis disorders, prostate, relationships, STD's, testicular disorders, and vasectomy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

excessive masterbation(masturbation) (porn) and low testosterone and slim built

hi i have been masterbating (masturbating) on average twice a day using porn for stimulation for 3-4 years. and now im 23 years old. it has caused me great loss by affecting my study at uni and my physical and psychological wellbeing. basically i watch porn and masterbate when happy,or sad, mostly sad. at the beginning it made me depressed as i turned to it to relieve stress. and i wasnt fully aware this was the cause and thought that im suffering from depression (and i was but porn was the reason). anyway i took antidepressant for a few months and i think it made thing even worth as it kind took away alot of feelings and emotions (side effects) so i watched porn and masterbated even more without caring about its effect. all this time i was always tired and fatiqued but i had easy access to porn and would masterbate even more instead of letting my body recover. i did several blood test for testosterone and other hormones and each time they came back on the low side of normal (i mean sometimes a day after masterbating (masturbating)). i have  stopped watching porn and masterbating (masturbating) for two weeks and want to continue as far as possible. basically for my age im not as muscular and dont have a full manely beard and facial structure is not like a man, (still a boy). over this two weeks i alreasy see some improvement in my general wellbeing but i want to know if i have done longterm permenant damage or am i still young enough to recover from this. or hromonal replaement which sound scary are the best option. please share your similar stories or any suggestion that might help. i want to get married and i know that i need to stop this sick addiction for that to have any chance. this is a short version of my long story.    
Related Discussions
2 Comments
Blank
Avatar_m_tn
Hi, you said you had your testostrerone levels checked and were on the low side, did the doctors/specialist give you any information/medication/advice for it? my first thought was that the side effects of the medication you were taking for depression along with low testostrerone levels would probably make you feel pretty low. My suggestion would be to chase the hormone imbalance up and get that dealt with, im sure there are many ways of treating it seeing as though many men around the world suffer from this. secondly, i'd get out there and do some regualr physical activity for two reasons 1- it will get you away from the computer and 2- it will release endorphins (the natural chemical that makes you happy) to help aid the things you are going through at the moment. Hope it all goes well for you :)
Blank
Avatar_m_tn
hi   aid821  
they were on the low side but within normal range(400s)average beinng 300-1000. and so the doctors didnt think it was necessary (i want to get married and so dont want to do anything that will have longterm negative consequences. plus they checked my testicles and penis and they were within normal range (about 14-15cm when fully erect.). it has been 2 years since i stopped taking ssri medications, so i dont think they have any affect still. im a very sporty person and love most sports (nothing makes me more happier than playing soccer), but because of this habbit(porn) i had become incapable and couldnt last long and got tired and weak easily.

i must say that the time i started taking antidepressants for about 7 months is when it all went downhill(physically emotionaly and mentally).basically this is when i started to get into porn and the sideeffects of these meds were making me not care much about anything. and i blamed all the problems i had on the medication i was taking,but doctors were suprised and thought that i was still depressed and should be on them for that long and also i needed to wait for them to take effect.

i havent done any blood test for a long time and im waiting a little longer without any porn and masterbation (masturbation) (2weeks sober)and then do more blood test and hopefully they all become more normal.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Men's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
1622896_tn?1418684976
Blank
bobdylan1958
Outside London, United Kingdom
4851940_tn?1385441629
Blank
jemma116
United Kingdom
139792_tn?1299416777
Blank
Dalubaba
Indore, India
Avatar_m_tn
Blank
PMDER1
San francisco, CA